*AdvaCare Ibuprofen Powder for Suspensions is GMP certified.

**AdvaCare Ibuprofen Powder for Suspensions is manufactured in our facilities located in China, India and USA.

(choose the specifications you require below)

Dosage:

100mg/5ml

*or according to distributor/market composition

Packaging:

100ml bottle/box

*or according to distributor/market requirements

Therapy:

Anti-Inflammatory

Active Ingredients:

Ibuprofen

Request Quotation:

*Once Inquiry List is completed, fill fields below and SEND INQUIRY


Product Information

General Information:
AdvaCare is a GMP manufacturer of Ibuprofen powder for suspensions.

Ibuprofen is a non-steroid anti-inflammatory drug (NSAID) that inhibits the synthesis of prostaglandin. Ibuprofen Powder for Suspensions has the ability to alleviate pain as an analgesic and reduce fever. It can improve symptoms of pain due to migraines, dysmenorrhea, rheumatoid arthritis, osteoarthritis, and toothaches.

Ibuprofen powder can also be used to treat symptoms of the cold and flu. This product is GMP certified.

Side Effects:
As with all pharmaceuticals, some unwanted effects can occur from the use of ibuprofen. Always consult a doctor or health care professional for medical advice before use.

Common side effects include, but may not be limited to heartburn and rash. Seek medical attention if the following develop: confusion, dyspepsia, and hypertension. For a comprehensive list of all possible effects, consult your doctor.

If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

  • For more information about our Ibuprofen Powder for Suspensions
    email us at: [email protected]

Additional Information

Always consult your doctor or pharmacist before taking ibuprofen. In particular, talk to your health care providers in case of allergic reactions. If you are taking other medicines, or you think you may need to use an alternative form of ibuprofen, always remember to ask your doctor’s opinion first. In these cases it’s useful to keep with you a list of all the drugs you are taking. Talk to him before starting any new cure as well, vitamins and natural products included.

If your condition does not improve or becomes worse, then call your health care providers. Never use this medicine for a longer period of time than you have been told by your doctor.

If your condition does not improve or becomes worse, then call your doctor.

Driving or operating machinery should be avoided until the consumer knows how it affects them as it can impair motor functions.

Indications and Usage

Before starting using ibuprofen oral suspension, you doctor must have decided that the benefits of the treatment overweigh the risks. Use the lowest effective dosage for the shortest possible time.

In pediatric patients, ibuprofen oral suspension is suggested to treat fever, pain and juvenile arthritis (in patients aged 6 months to 2 years). In adults this medication is indicated to treat primary dysmenorrhea or rheumatoid arthritis and osteoarthritis.

Since there is no proof about beneficial effects of harmful interactions of aspirin with ibuprofen, the combined usage is not recommended.

Administration and Dosage

Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. Usual dose for adults is: 600mg for headache, 200 to 400mg for pain or fever. Usual does for children is: 5mg for fevers under 102.5 degrees – 10mg for fevers over 102.5 degrees; for children greater than 6 months to 12 years. Use 5mg to 10mg for infants and children experiencing pain.

Drinking alcohol when taking ibuprofen may increase the risk of stomach bleeding. Ibuprofen can interfere with aspirin. Consult with your doctor about any medications you are taking before your treatment with ibuprofen.

Interactions

Among the drugs which may interact with ibuprofen oral suspension we have: ACE-Inhibitors, aspirin, diuretics, lithium, methotrexate and warfarin.
ACE-Inhibitors may be less effective if combined with ibuprofen oral suspension. Moreover according to some studies, ibuprofen can reduce the natriuretic effect of some drugs (inhibiting the renal prostaglandin synthesis), reason why patients’ renal activity should be closely monitored during the duration of the treatment. NSAIDs seem to completely inhibit methotrexate, so caution should be used when administered together. Doctors should also be careful when prescribing ibuprofen on patients on anticoagulants, as the combined use may cause bleeding.

Overdose

If you take a larger dose than you should take, tell your doctor, pharmacist or health care specialist immediately even if you don’t feel bad. Bring with you the container and tell them about the amount you took and related timing.

Individual response may vary, which makes it necessary to evaluate each case individually. Although uncommon, serious toxicity and death have been recorded with ibuprofen overdosage. The most frequently reported symptoms of ibuprofen overdose include: abdominal pain, nausea or vomiting, lethargy and drowsiness. Other central nervous system symptoms include: headache, tinnitus, CNS depression and seizures. Metabolic acidosis, coma, acute renal failure and apnea, especially in very young children, may rarely occur. Cardiovascular toxicity, including hypotension, bradycardia, tachycardia and atrial fibrillation, has also been reported.

Adverse Reactions and Precautions

If you have asthma, urticaria or allergic reactions to aspirin or any NSAIDs, taking ibuprofen oral suspension is not recommended as some deadly anaphylactic reactions have been recorded in the past, even though rarely. This medication is also contraindicated for coronary bypass graft surgeries.

Use of ibuprofen during the last 3 months of pregnancy may harm the unborn baby. Breast feeding while using ibuprofen is unclear whether it could harm a nursing baby. Consult your doctor or health care professional before taking ibuprofen.

Safety and effectiveness of ibuprofen in children younger than 6 months haven’t been proven. Dosage should be calculated depending on their weight. Ask your doctor for a consultation first.

The most common adverse reactions for patients taking ibuprofen have been: rashes and tinnitus, pruritus, nervousness, bleeding, headaches, gastrointestinal problems, fluid retention, high liver enzymes, edema, dizziness, anemia, abnormal renal function.

Additional adverse reactions may include: fever, infection, sepsis, heart failure, hypertension, tachycardia, syncope, dry mouth, duodenitits, esophagitis, gastric or duodenal ulcer with bleeding and/or perforations, gastritis, gastrointestinal bleeding, glossitis, hematemesis, hepatitis, jaundice, melena, rectal bleeding, ecchymosis, eosinophilia, leukopenia, purpura, stomatitis, thrombocytopenia, weight changes, anxiety, asthenia, confusion, depression, dream abnormalities, drowsiness, insomnia, malaise, paresthesia, somnolence, tremors, vertigo, asthma, dyspnea, alopecia, photosensitivity, sweating, blurred vision, cystitis, dysuria, hematuria, interstitial nephritis, oliguria or polyuria, proteinuria, sever renal failure.

Rarely happened adverse reactions include: anaphylactic reactions, anaphylactoid reactions, appetite change, arrhythmia, cerebrovascular accidents, hypotension, myocardial infarction, palpitations, vasculitis, skin eructation, gingival ulcers, hepatorenal syndrome, liver necrosis or failure, pancreatitis, agranulocytosis, hemolytic anemia, aplastic anemia, lymphadenopathy, neutropenia, pancytopenia, hyperglycemia, convulsions, coma, emotional lability, hallucinations, aseptic meningitis, apnea, respiratory depression, pneumonia, rhinitis, angioedema, toxic epidermal necrosis, erythema multiforme, exfoliative dermatitis, Stevens Johnson syndrome, urticarial, vesiculobullous eruptions, amblyopia, conjunctivitis, dry eyes, hearing impairment, azotemia, decreased creatinine clearance, glomerulitis, renal papillary or tubular necrosis.

Request
Product Price